Accessibility navigation


A regional solution to the strategy and structure of multinationals

Rugman, A. and Verbeke, A. (2008) A regional solution to the strategy and structure of multinationals. European Management Journal, 26 (5). pp. 305-313. ISSN 0263-2373

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.emj.2008.04.004


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > International Business and Strategy
ID Code:20276
Additional Information:SchoolMan_0809_13052011AS
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation